Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Overweight. Started workout on the treadmill. Noticed red spot on feet and getting pain. Any solution?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
Hello, recently I started an intense workout on the treadmill. Start with running them speed walking and back and forth for 45 mins. I'm overweight and 36 y.o. Recently I've seen that the top of both my feet have what looks like brown reddish spots and slight pain when I walk. Any idea what it could be.
Posted Sun, 12 May 2013 in General Health
Answered by Dr. Rajiv K Khandelwal 1 hour later

Thank you for your query.

I hope you are doing your work out on the treadmill under supervision. Intense work out if started all of a sudden can cause petichae or oozing of blood from the capillaries which may be appearing as reddish spots. I suggest that you upload a photograph of the spots using the facility provided on this platform to facilitate me in providing a better guidance to you.

I hope I have answered your query to your satisfaction. Please do revert back in case you need any clarifications or would like to share more facts.

Wishing you all the best.


Rajiv K Khandelwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor